# SDR ASAA2018060124864

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 43,339 hours, 13,182 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 178P6H
- Condition: Intermittent
- Location: Cockpit
- Part time: 35,499 hours, 10,877 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE SELECTOR,  ON THE MODE CONTROL PANEL WAS INTERMITTENT.  CAN NOT ALWAYS SELECT THE ASSIGNED ALTITUDE.  ACFT GROUNDED.  REPLACED DFCS MODE CONTROL PANEL, OPS CHECKED GOOD IAW MM 22-11-34,  ACCOMPLISHED LLM MAINT TEST FOR MODE CCONTROL PANEL AND ALL TESTED GOOD IAW MM 22-11-34.
